# SDR N6WA2017081101

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,234 hours, 24,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT AT MID CABIN OVERHEAD, FRONT BULKHEAD, AND MAIN CABIN DOOR FLOOR LEVEL FLOOD LIGHT.  R & R EMERGENCY BATTERY, OPS CHECKED GOOD IAW AMM 33-51-017,
